# SDR 2024F00069

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767-300
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Part number: 2DYA
- Condition: Corroded
- Location: Lt Wing
- Part time: 62,365 hours, 35,578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEND REPAIR TO LH SPAR WING PANEL NO.1 LOWER SURFACE AT STINGER NO.7 AND WS 1089.0
